It is currently Sun Aug 20, 2017 1:55 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Fri Apr 08, 2011 9:04 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Dec 23, 2010 6:08 pm
Posts: 46
Romeo wrote:
jleets,

Good for you for realizing you weren't ready to quit sub by your son's birthday. I know that must have been hard to watch his birthday come and go and you're still on Suboxone, but it was for the best. Just keep working that dose as you can and you will get there.

Sneezing and watery eyes are par for the course here, so is the lethargy, the edginess and the negativity. I know it sucks, but it's normal.

I found that giving my legs a good work out right before bedtime would kill the RLS for up to 2.5 hours. Give it a try.

Ummm, as far as the sex drive thing goes....when I quit sub, my sex drive returned with a vengeance, I felt like I was 17 again!! You better tell your wife to get ready!!

Hang tough man.


I have not posted in a week because I have been away from work and the internet is still down at the house and during that time I've dropped to .5 MG which at first was okay. 4 days in though and it hit me pretty hard. Today was the worst. Woke up after 8 hours of sleep, which is extremely rare and laid around all damn day. I have no energy, my mindset is negative, I'm sneezing my ass off, my legs won't stop bouncing and I get to sit through that all night at work. I know taking more sub will only set me back so the only way I will do that is if I get sick. Enough of the negative.

The good thing is that I am lowering the dose and after reading my past posts, see that I am making progress.

@ Romeo- Man. It is too crazy how just a few typed words from someone else can really help. I appreciate you taking the time to write and offer up words of encouragement during your own struggles. It means a lot. PAR for the course? Well PAR sux right now. This to shall pass, I know it will.

I will update over the weekend and let all you folks know how things are.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 08, 2011 10:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey jleets,

Thanks for the update.

How long have you been at .5mg? Did those symptoms you just mentioned kick in on the first day at .5mg, the second day? That would be helpful to know.

Anyway you look at it, YOU'RE AT .5MG!!!!!! Holy Crap man, you're so close!!

Hang in there man!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 09, 2011 6:24 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Dec 23, 2010 6:08 pm
Posts: 46
@ Romeo-I started on .5 about 5 days ago. First 2 days were okay. Nothing abnormal. 3rd day was rough and the 4th day, yesterday, kicked my ass.

I went ahead and took .25mg and it took the edge off. So for the day I took .75 which sucks but I was at work and needed energy. Crazy how that little .25 helped. I did not feel like dozing off once during my 12 hour shift which is really rare. Anywho, It's coming up on 4AM and I am outta here in a bit. I will post up tonight sometime and fill everyone in.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Apr 09, 2011 11:54 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
The reason I asked when you dropped to .5mg was because I wanted to know how long it took for those symptoms to kick in. Once again, you were par for the course....4-5 days out is usually when you would notice it. So you took an extra .25mg last night, no big deal....see if you can get back to .5mg again today.

Unfortunately, there is no 'set in stone' script as for how a taper goes....there is a lot of trial and error....I don't mean error, it's just a saying...you know what I mean. You're doing fine.

If you find going straight to .5mg to be too difficult, you could alternate days between .75mg and .5mg. You could also do two days at .5mg then 1 day at .75mg. You're probably going to have play with it a bit to figure out what your mind and body will tolerate best.

You got this man!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 09, 2011 10:35 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Dec 23, 2010 6:08 pm
Posts: 46
Romeo wrote:
The reason I asked when you dropped to .5mg was because I wanted to know how long it took for those symptoms to kick in. Once again, you were par for the course....4-5 days out is usually when you would notice it. So you took an extra .25mg last night, no big deal....see if you can get back to .5mg again today.

Unfortunately, there is no 'set in stone' script as for how a taper goes....there is a lot of trial and error....I don't mean error, it's just a saying...you know what I mean. You're doing fine.

If you find going straight to .5mg to be too difficult, you could alternate days between .75mg and .5mg. You could also do two days at .5mg then 1 day at .75mg. You're probably going to have play with it a bit to figure out what your mind and body will tolerate best.

You got this man!


Right on man. Today was a lot better. I took .5 at 1PM after the gym. Sitting at work and as long as I get to 6AM my time, PST, I will be good. Should not be an issue. I also noticed that if I take a dose within 8 hours of bed I sleep like crap. I toss and turn and have weird dreams. Crazy. Anywho, thx again. I'll be back in tomorrow night and post how things are going and what's working or not working for me.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 11, 2011 10:25 pm 
Offline
Average Poster
Average Poster

Joined: Sun May 22, 2011 5:09 pm
Posts: 6
jleet,

Do not be afraid to taper even slower...... .125 is good....I had to atleast


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group